# SDR 2002UALA01467

- Difficulty date: September 18, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM INBOARD CHORD EXFOLIATED AT STATION 681 LBL 62.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CHORD ANGLE WITH NEW.
